RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1324–1329 (Mi dan8164)  

CYBERNETICS AND THE REGULATION THEORY

Algebraic representation of group choice

V. S. Levchenkov

The All-Union Institute for System Research, Moscow

Full text: PDF file (647 kB)

Bibliographic databases:
UDC: 519.8+62
Presented: С. В. Емельянов
Received: 12.12.1985

Citation: V. S. Levchenkov, “Algebraic representation of group choice”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1324–1329

Citation in format AMSBIB
\Bibitem{Lev87}
\by V.~S.~Levchenkov
\paper Algebraic representation of group choice
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1324--1329
\mathnet{http://mi.mathnet.ru/dan8164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=891562}
\zmath{https://zbmath.org/?q=an:0634.90003}


Linking options:
  • http://mi.mathnet.ru/eng/dan8164
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019